# SDR AUS20020057

- Difficulty date: January 24, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SENSORS CONTAMINATED WITH EXCESS GREASE CAUSING INCORRECT INDICATIONS.
